# SDR SWIA201125744

- Difficulty date: March 6, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 21,849 hours, 15,392 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OVER FORWARD F/A STATION DO NOT ILLUMINATE.  (FLT 4695)  REPLACED NR 1 ELBP POWER SUPPLY.  P/N AD-2013-1A, S/N OFF 23380.
